# SDR 2013FA0000209

- Difficulty date: March 3, 2013
- Submitted: April 2, 2013
- Operation: General aviation
- Aircraft: N6097M
- Make and model: Cessna 152
- Aircraft serial: 15284621
- Aircraft time: 169 hours, 2 cycles
- Engine: Lyc O235*
- Engine time: 10,686 hours, 2 cycles
- Propeller: Mcauly 1A103TCM
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 06103700
- Condition: Cracked
- Location: Lt Brake
- Part time: 254 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHILE TAXING OFF RUNWAY, LOST LT BRAKE AND ACFT ENTERED IN THE GRASS AREA.  THERE WERE NO MAJOR DAMAGE TO THE ACFT OR INJURIES.   DISCOVERED THAT THE LT WHEEL BRAKE CALIPER WAS CRACKED AND LEAKING.  BRAKE CALIPER WAS REPLACED, BRAKES TESTED AND PASSED.  THE ACFT WAS RETURNED TO SERVICE.
